New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

sickofitall
Regular Member


Date Joined May 2009
Total Posts : 250
   Posted 9/7/2010 9:17 AM (GMT -7)   
Okay had my cimzia last friday.  Today I woke to get go to work, and found out I could not walk to the bathroom.  Not bc of the leg or stomach pain, but severe dizziness.  Theres no way I could drive so had to call in yet again.  I went back to sleep, same thing when I awoke.  Itts like i'm literally moving in circles.  UGGHHH!  If its not one thing its a new thing!  Gonna call the internist and GI. 
Current meds: Cimzia since 09/03/2010
Tried: Remicade, prednisone, sulfasalzine, lialda, antibiotics, imuran

29 yr old female w/ crohn's colitis and SEVERE leg pain

Nanners
Elite Member


Date Joined Apr 2005
Total Posts : 14995
   Posted 9/7/2010 9:19 AM (GMT -7)   
Oh dear thats not good. I would definetly get in with your doc. Not sure if its the med, but maybe something triggered vertigo in you. I was hyperthyroid once, and I had alot of dizziness with that too. Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease 
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles.  We can take hold of it by the handle of anxiety, or by the handle of faith"*

Sniper
Veteran Member


Date Joined Feb 2004
Total Posts : 6518
   Posted 9/7/2010 9:33 AM (GMT -7)   
I have had inner ear infections do that to me before . Not a fun thing . hope you find the cause and feel better soon ...
If we would read the secret history of our enemies,we would find in each mans life sorrow and suffering enough to disarm all hostility.

sr5599
Veteran Member


Date Joined Aug 2007
Total Posts : 1202
   Posted 9/7/2010 9:34 AM (GMT -7)   
Oh no! Just as things were looking up! I hope they figure that one out quickly. Vertigo is no fun... Hugs!
1 fistula with two tracts, crohn's colitis, limited to large intestine
Compounded budesonide 3mg/daily, Cimzia. Dx Osteoporosis 10/08 started Forteo 1/27/09

jdiane
Veteran Member


Date Joined Jan 2003
Total Posts : 1131
   Posted 9/7/2010 10:47 AM (GMT -7)   
Does the dizziness go away when you lay down? Might want to check your blood pressure too. I've had vertigo several times and it sux, but I still have the dizziness when laying down. When my blood pressure drops and causes me dizziness, it goes away as soon as I lay down. Just a thought, feel better!

sickofitall
Regular Member


Date Joined May 2009
Total Posts : 250
   Posted 9/7/2010 11:31 AM (GMT -7)   
Okay, so I called the dr who said quit taking the BP meds. (haven't taken it since yesterday morning) I have a monitor to measure it since last week it went so high. Yesterday it read 100/58. Really low. This morning it was 110/67. Around noon, I forced myself to walk around the house and pick up light things. Its now reading 140/90, and I'm feeling much better! I'm sure the BP meds were driving it too low causing me to feel dizzy and out of it. I feel bad for people with vertigo, bc I would much rather deal with pain than that! It felt like I drank every bottle of cold medicine and a bottle of vodka! Thank god I feel better! YAY! That was a close one! So just an FYI if any of you ever get like this, bc this really freaked me out!
Current meds: Cimzia since 09/03/2010
Tried: Remicade, prednisone, sulfasalzine, lialda, antibiotics, imuran

29 yr old female w/ crohn's colitis and SEVERE leg pain

ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 9/7/2010 2:27 PM (GMT -7)   
I'm glad you called your doctor and got some help, sickofitall.
Co-Moderator Crohn's Forum.

Medications for Crohn's ~~ Diet and Nutritional Therapy for Crohn's ~~ Dealing with Abscesses and Fistulae ~~

Matthew
Veteran Member


Date Joined Oct 2004
Total Posts : 3932
   Posted 9/7/2010 4:47 PM (GMT -7)   
Sounds like your BP had a sudden drop..was what i was going to say, but obviously you have already discovered that.
I hope things get better!

Sincerely,
Matthew

Pmkrier
Regular Member


Date Joined Apr 2010
Total Posts : 69
   Posted 9/7/2010 9:56 PM (GMT -7)   
Sounds like a case of Vertigo. My Mom got that and those symptoms stick with you for quite awhile! Good luck!
Crohn's Disease. Diagnosed in 1997 at the age of 10.
Currently on: Monthly B-12 injections, 6MP, Calcium, Multi-Vitamin, Vitamin D, Prilosec, Humira. Folic Acid, Entocort
Surgery scheduled: August 19 2010 - small bowel resection in TI
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 3:27 AM (GMT -7)
There are a total of 2,733,407 posts in 301,114 threads.
View Active Threads


Who's Online
This forum has 151254 registered members. Please welcome our newest member, Amir5600.
209 Guest(s), 3 Registered Member(s) are currently online.  Details
mg004f, Stetsonva, amybanks


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer